Side effect of treatments

Posts
1
Registration date
Tuesday January 10, 2012
Status
Member
Last seen
January 10, 2012
- - Latest reply: Cellofree
Posts
10
Registration date
Monday November 28, 2011
Status
Member
Last seen
January 28, 2012
- Jan 10, 2012 at 11:58 PM
Hello I would like to talk about my son who suffers from diabetes. Well he is very bad and suffers from pain in the legs.

Actually he is under a new treatment that the doctor prescribed him and this helps a lot. He takes his insulin and also makes use of a pump, but the problem is that he has strange feelings every day.

Can you tell me about the side effects of treatments against diabetes please?
See more 

2 replies

Posts
842
Registration date
Tuesday June 21, 2011
Status
Moderator
Last seen
May 15, 2012
5
0
Thank you
Hello
This is a difficult question to answer completely in this post therefore here is a link to the diabetic web page we use in the UK. Take care and good luck to you and your son.

http://www.diabetes.org.uk
Respond to Swiftybird
Posts
10
Registration date
Monday November 28, 2011
Status
Member
Last seen
January 28, 2012
0
Thank you
Hi, well how old is your son? Does he feel tired, dizzy as if he was drunk? These are the symptoms that I know within diabetic peoples. He should keep on with the treatment and eat properly. If he just started the treatment his body will get used to it in time, and discuss this with his GP.
Respond to Cellofree